Please use this identifier to cite or link to this item:
Title: Existence and smoothness of the density of the solution to fractional stochastic integral Volterra equations
Author: Besalú, Mireia
Márquez, David (Márquez Carreras)
Nualart, Eulàlia
Keywords: Matemàtica
Issue Date: 27-Apr-2020
Publisher: Taylor and Francis
Abstract: We consider stochastic Volterra integral equations driven by a fractional Brownian motion with Hurst parameter H>12. We first derive supremum norm estimates for the solution and its Malliavin derivative. We then show existence and smoothness of the density under suitable nondegeneracy conditions. This extends the results in Hu and Nualart [Differential equations driven by Hölder continuous functions of order greater than 1/2, Stoch. Anal. Appl. Abel Symp. 2 (2007), pp. 399-413] and Nualart and Saussereau [Malliavin calculus for stochastic differential equations driven by a fractional Brownian motion, Stoch. Process. Appl. 119 (2009), pp. 391-409] where stochastic differential equations driven by fractional Brownian motion are considered. The proof uses a priori estimates for deterministic differential equations driven by a function in a suitable Sobolev space.
Note: Versió postprint del document publicat a:
It is part of: Stochastics: An International Journal of Probability and Stochastic Processes, 2021, vol. 93, num.4, p. 528-554
Related resource:
ISSN: 1744-2508
Appears in Collections:Articles publicats en revistes (Genètica, Microbiologia i Estadística)

Files in This Item:
File Description SizeFormat 
701622.pdf470.19 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.